# SDR USAA20100216BB008

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH.  REMOVED AND REPLACED COCKPIT DOOR EMERGENCY LIGHT ASSEMBLY.
